# SDR REXA2017052000611

- Difficulty date: May 20, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 29,044 hours, 26,628 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK HARNESS HAS A LEAK AND WILL NOT INFLATE.  R & R THE OXYGEN MASK IAW AMM 35-11-12. OP CHECKED GOOD. OK FOR SERVICE.
